Article citationsMore>>

Z. G. Wang, C. Y. Gao and S. M. Yuan, “On Certain Subclasses of Close-to-Convex and Quasi-Convex Functions with Respect to K-Symmetric Points,” Journal of Mathematical Analysis and Applications, Vol. 322, No. 1, 2006, pp. 97-106.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.